# SDR QXEA200701195

- Difficulty date: July 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 14,711 hours, 10,638 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI- FLIGHT 4277- ON CLIMB, THE NR 2 ENGINE FAN VIBRATIONS REACHED 1.9. AFTER COMPLETING THE CHECKLIST AND REDUCING POWER, THE VIBRATION DIMINISHED INTO THE GREEN AREA.  MAINTENANCE C/W A TANG LUBE OF THE FAN BLADES IAW 72-21-02-640-801-A01 AND REPLACED THE FAN BLADE PINS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
